MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. AUTOSOFT 90; UNO INSET II 60/9 PINK TCAP 10PK INT

UNOMEDICAL DEVICES S.A. DE C.V. AUTOSOFT 90; UNO INSET II 60/9 PINK TCAP 10PK INT
Model Number 1002822
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in canada.It was reported that the patient experienced seven events where the infusion set tubing was leaking at coupling housing from (b)(6) 2025.The infusion set was in use for less than 48 hours.Patient replaced infusion set and resumed insulin deliveries successfully.No further information was available.
 
Additional Manufacturer Narrative
Initial and final mdr (b)(4) - device 7 of 7.
 
Additional Manufacturer Narrative
Supplemental report 01:(b)(4).Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary the information in this complaint (b)(4) has been evaluated.The batch 6007389 in question was manufactured at the reynosa site.Investigation process of the complaint was carried out in accordance with work instruction (wi) guidance for visual testing for complaints area version 3 and wi guidance for functional testing for complaints area version 2 for the code leakage from connection between the tubing connector and the infusion set (cannula part/base piece).Complaint investigations.Photo/sample was not provided.In order to test the product, the reference samples from the lot have been requested.Test results: visual test according to wi version 3 on reference samples, 10 samples out 10 samples passed the test.Functional air flow test 1 according to wi version 2 on reference samples, 10 samples out 10 samples passed the test.Functional air leak test 2 according to wi version 2 on reference samples, 10 samples out 10 samples passed the test.Device history record (dhr) review: the lot 6007389 was manufactured according to the wi version 114 manufactured in the line l-10, li103, on 29/may/2023, with a total of 29,400 units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified; no maintenance events were recorded.Trending: a query was run in database on 19/jun/2025 against malfunction code leakage from connection between the tubing connector and the infusion set (cannula part/base piece) and lot 6007389, with no trend identified.Conclusion summary of complaint investigation: as a result of the following: no defect on tests for reference samples, no non-conformance (nc) raised during production related to complaint code, no trend identified for the lot in question and malfunction code, no further actions are required.This complaint will not require further root cause investigation nor capa plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
AUTOSOFT 90
Common Device Name
UNO INSET II 60/9 PINK TCAP 10PK INT
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
avenida fomento industrial lot
parque industrial del norte
reynosa, tamaulipas, c.p., 08873 6
MX  088736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key22076138
Report Number3003442380-2025-09612
Device Sequence Number8711378
Product Code FPA
UDI-Device Identifier05705244018273
UDI-Public05705244018273
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1002822
Device Lot Number6007389
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale